# SDR 04FDEA01439

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48287
- Aircraft time: 46,630 hours, 14,273 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE UP/IN, S/O PANEL LEFT GEAR (MAIN) LIGHT WAS INTERMITTENTLY ON.  COMPLETED RED TABS, ALL LIGHTS CHECKED OUT.  PERFORMED SELF CHECK OF PSEU CHECK CHANNELS 8, 12, 16 AND 20, NO FAULTS NOTED AND PER DC-10-30, QRH 2-6-2-6, OPS CHECK GOOD IAW DC-10-30 TAFI 32-30-00.
